# SDR DXTA2011010304391

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 7,795 hours, 4,753 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 99146153
- Part serial: 234A
- Condition: Failed
- Location: Te Flaps
- Part time: 7,795 hours, 4,753 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL WITH FLAPS EXTENDED TO 4 DEGREES AND SLATS EXTENDED.  TROUBLESHOT TO A BAD PVD IAW MM 27-50-00.  R & R PVD, OPS CHECKED GOOD IAW MM 27-52-00.
